Finite action Yang-Mills solutions on the group manifold


Creative Commons License

Dereli T., Schray J., Tucker R.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.29, no.16, pp.5001-5005, 1996 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 16
  • Publication Date: 1996
  • Doi Number: 10.1088/0305-4470/29/16/021
  • Journal Name: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.5001-5005

Abstract

We demonstrate that the left (and right) invariant Maurer-Cartan forms for any semi-simple Lie group enable solutions of the Yang-Mills equations to be constructed on the group manifold equipped with the natural Cartan-Killing metric. For the unitary unimodular groups the Yang-Mills action integral is finite for such solutions. This is explicitly exhibited for the case of SU(3).